# SDR EE4Y2025021421708

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 51,834 hours, 32,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CABIN/CREW DOOR FR68 BETWEEN STRG 22L AND 23L WEB WITH CORROSION.. / PERFORMED PERMANENT REPAIR IAW COOPESA EO# COO-EO-2025-21559-R01 AND RDAF 81526989/005/2025#A. JOB PERFORMED UNDER COOPESA JOB: A1P002 NRI 2-46
